# SDR CA051004007

- Difficulty date: September 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,372 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23053299
- Condition: Damaged
- Location: Turbine Wheel
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT LIFTED OFF STAGING AREA WITH SLING LOAD. LOUD NOISE HEARD 2 MINUTES INTO FLIGHT. NO CAUTION LIGHTS OR OTHER INDICATION OF PROBLEM OTHER THAN LOUD AND HIGH-PITCHED NOISE. AIRCRAFT TURNED BACK AND MADE A NORMAL LANDING AND SHUT-DOWN. TURBINE WAS REMOVED AND SENT FOR INSPECTION.  ONE BLADE FOUND MISSING FROM FIRST STAGE TURBINE WHEEL. SUSPECT CAUSED BY TIP RUB.  INFORMATION AND PHOTOS FORWARDED TO MFG.
